William McLean
William McLean
Verified email at unsw.edu.au - Homepage
Title
Cited by
Cited by
Year
Strongly elliptic systems and boundary integral equations
WCH McLean
Cambridge university press, 2000
28122000
Numerical solution of an evolution equation with a positive-type memory term
W McLean, V Thomée
The ANZIAM Journal 35 (1), 23-70, 1993
1641993
Superconvergence of a discontinuous Galerkin method for fractional diffusion and wave equations
K Mustapha, W McLean
SIAM Journal on Numerical Analysis 51 (1), 491-515, 2013
1472013
A second-order accurate numerical method for a fractional wave equation
W McLean, K Mustapha
Numerische Mathematik 105 (3), 481-510, 2007
1202007
Regularity of solutions to a time-fractional diffusion equation
W McLean
ANZIAM J 52, 123-138, 2010
1172010
Convergence analysis of a discontinuous Galerkin method for a sub-diffusion equation
W McLean, K Mustapha
Numerical Algorithms 52 (1), 69-88, 2009
1032009
Numerical solution via Laplace transforms of a fractional order evolution equation
W McLean, V Thomée
J. Integral Equations Appl 22 (1), 57-94, 2010
922010
A Discrete Grönwall Inequality with Applications to Numerical Schemes for Subdiffusion Problems
H Liao, W McLean, J Zhang
SIAM Journal on Numerical Analysis 57 (1), 218-237, 2019
912019
Discretization with variable time steps of an evolution equation with a positive-type memory term
W McLean, V Thomée, LB Wahlbin
Journal of computational and applied mathematics 69 (1), 49-69, 1996
871996
Piecewise-linear, discontinuous Galerkin method for a fractional diffusion equation
K Mustapha, W McLean
Numerical Algorithms 56 (2), 159-184, 2011
862011
Time discretization of an evolution equation via Laplace transforms
W McLean, V Thomée
IMA journal of numerical analysis 24 (3), 439-463, 2004
852004
The conditioning of boundary element equations on locally refined meshes and preconditioning by diagonal scaling
M Ainsworth, W McLean, T Tran
SIAM journal on numerical analysis 36 (6), 1901-1932, 1999
841999
Time-stepping error bounds for fractional diffusion problems with non-smooth initial data
W McLean, K Mustapha
Journal of Computational Physics 293, 201-217, 2015
692015
Local and global descriptions of periodic pseudodifferential operators
W McLean
Mathematische Nachrichten 150 (1), 151-161, 1991
661991
Boundary element preconditioners for a hypersingular integral equation on an interval
W McLean, O Steinbach
Advances in Computational Mathematics 11 (4), 271-286, 1999
611999
Time discretization via Laplace transformation of an integro-differential equation of parabolic type
W McLean, IH Sloan, V Thomée
Numerische Mathematik 102 (3), 497-522, 2006
562006
Uniform convergence for a discontinuous Galerkin, time-stepping method applied to a fractional diffusion equation
K Mustapha, W McLean
IMA Journal of Numerical Analysis 32 (3), 906-925, 2012
552012
A spectral Galerkin method for a boundary integral equation
W McLean
Mathematics of computation 47 (176), 597-607, 1986
551986
Maximum-norm error analysis of a numerical solution via Laplace transformation and quadrature of a fractional-order evolution equation
W McLean, V Thomée
IMA journal of numerical analysis 30 (1), 208-230, 2010
542010
Discontinuous Galerkin method for an evolution equation with a memory term of positive type
K Mustapha, W McLean
Mathematics of Computation 78 (268), 1975-1995, 2009
512009
The system can't perform the operation now. Try again later.
Articles 1–20